# SDR ASAA2021040634519

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 27,887 hours, 8,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP @ 25 FED, 27 CBA, 29 FED. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACKS AT 25 CBA, 27 FED. OPERATIONAL CHECK GOOD REF B737-900 AMM 33-51-06.
